Please use this identifier to cite or link to this item: http://dspace.sctimst.ac.in/jspui/handle/123456789/990
Full metadata record
DC FieldValueLanguage
dc.contributorBodhey, Narendra K.-
dc.contributorGupta, Arun K.-
dc.contributorSreedhar, Rupa-
dc.contributorManohar, S. R. Krishna-
dc.date.accessioned2012-12-04T11:45:06Z-
dc.date.available2012-12-04T11:45:06Z-
dc.date.issued2006-
dc.identifier.citationJOURNAL OF CARDIOTHORACIC AND VASCULAR ANESTHESIA. 20; 6; 859-861en_US
dc.identifier.urihttp://dx.doi.org/10.1053/j.jvca.2005.12.002-
dc.identifier.urihttp://dspace.sctimst.ac.in/jspui/handle/123456789/990-
dc.publisherJOURNAL OF CARDIOTHORACIC AND VASCULAR ANESTHESIA-
dc.subjectRadiology-
dc.titleRetroperitoneal hematoma: An unusual complication after femoral vein cannulation-
Appears in Collections:Journal Articles

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.